Existence theorems for quasilinear elliptic eigenvalue problems in unbounded domains
Giuseppina Autuori, Patrizia Pucci, and Csaba Varga
Advances in Differential Equations,
Volume 18, Number 1-2 (2013), 1-48
Well-Posedness and averaging of NLS with time-periodic dispersion management
Paolo Antonelli, Jean-Claude Saut, and Christof Sparber
Advances in Differential Equations,
Volume 18, Number 1-2 (2013), 49-68
Large time behavior of solutions of a semilinear elliptic equation with a dynamical boundary condition
M. Fila, K. Ishige, and T. Kawakami
Advances in Differential Equations,
Volume 18, Number 1-2 (2013), 69-100
Solution formula for the vorticity equations in the half plane with application to high vorticity creation at zero viscosity limit
Yasunori Maekawa
Advances in Differential Equations,
Volume 18, Number 1-2 (2013), 101-146
On partial regularity of the borderline solution of semilinear parabolic equation with critical growth
Shi-Zhong Du
Advances in Differential Equations,
Volume 18, Number 1-2 (2013), 147-177
Well-posedness and ill-posedness of the Cauchy problem for the Maxwell-Dirac system in $1+1$ space time dimensions
Mamoru Okamoto
Advances in Differential Equations,
Volume 18, Number 1-2 (2013), 179-199
Evolution of regular bent rectangles by the driven crystalline curvature flow in the plane with a non-uniform forcing term
Yoshikazu Giga, Przemyslaw Górka, and Piotr Rybka
Advances in Differential Equations,
Volume 18, Number 3-4 (2013), 201-242
Critical Fujita exponent for the diffusion equation in transparent media with source having power-like non-linearities
J.M. Mazón
Advances in Differential Equations,
Volume 18, Number 3-4 (2013), 243-264
Willmore-type regularization of mean curvature flow in the presence of a non-convex anisotropy. The graph setting: analysis of the stationary case and numerics for the evolution problem
Paola Pozzi and Philipp Reiter
Advances in Differential Equations,
Volume 18, Number 3-4 (2013), 265-308
Optimal control problems of phase field system with total variation functional as the interfacial energy
Ken Shirakawa and Noriaki Yamazaki
Advances in Differential Equations,
Volume 18, Number 3-4 (2013), 309-350
Limiting observations for planar free-boundaries governed by isotropic-anisotropic singular diffusions, upper bounds for the limits
Ken Shirakawa
Advances in Differential Equations,
Volume 18, Number 3-4 (2013), 351-382
Finite Element Approximation of One-Sided Stefan Problems with Anisotropic, Approximately Crystalline, Gibbs--Thomson Law
John W. Barrett, Harald Garcke, and Robert Nürnberg
Advances in Differential Equations,
Volume 18, Number 3-4 (2013), 383-432
Uniqueness result for nonlinear anisotropic elliptic equations
Rosaria Di Nardo, Filomena Feo, and Olivier Guibé
Advances in Differential Equations,
Volume 18, Number 5-6 (2013), 433-458
Boundedness of singular integrals and their commutators with BMO functions on Hardy spaces
The Anh Bui and Xuan Thinh Duong
Advances in Differential Equations,
Volume 18, Number 5-6 (2013), 459-494
Convergence of a semidiscrete scheme for a forward-backward parabolic equation
Giovanni Bellettini, Carina Geldhauser, and Matteo Novaga
Advances in Differential Equations,
Volume 18, Number 5-6 (2013), 495-522
On Serrin's symmetry result in nonsmooth domains and its applications
Juraj Földes
Advances in Differential Equations,
Volume 18, Number 5-6 (2013), 523-548
Solutions of the Navier-Stokes equations for large oscillatory data
Igor Kukavica, Walter Rusin, and Mohammed Ziane
Advances in Differential Equations,
Volume 18, Number 5-6 (2013), 549-586
Existence and multiplicity of nontrivial solutions for a bi-nonlocal equation
Francisco Júlio S.A. Corrêa and Giovany M. Figueiredo
Advances in Differential Equations,
Volume 18, Number 5-6 (2013), 587-608
Higher derivatives of spectral functions associated with one-dimensional Schrödinger operators II
D.J. Gilbert, B.J. Harris, and S.M. Riehl
Advances in Differential Equations,
Volume 18, Number 7-8 (2013), 609-632
Resonant phase-shift and global smoothing of the periodic Korteweg-de Vries equation in low regularity settings
Seungly Oh
Advances in Differential Equations,
Volume 18, Number 7-8 (2013), 633-662
On initial-boundary value problems in a strip for generalized two-dimensional Zakharov--Kuznetsov equation
Andrei V. Faminskii and Evgeniya S. Baykova
Advances in Differential Equations,
Volume 18, Number 7-8 (2013), 663-686
Small solutions for nonlinear heat equations, the Navier--Stokes equation, and the Keller--Segel system in Besov and Triebel--Lizorkin spaces
Tsukasa Iwabuchi and Makoto Nakamura
Advances in Differential Equations,
Volume 18, Number 7-8 (2013), 687-736
Finite Morse index solutions and asymptotics of weighted nonlinear elliptic equations
Yihong Du and Zongming Guo
Advances in Differential Equations,
Volume 18, Number 7-8 (2013), 737-768
Infinite energy solutions for Schrödinger-type equations with a nonlocal term
Vanessa Barros and Ademir Pastor
Advances in Differential Equations,
Volume 18, Number 7-8 (2013), 769-796
Multiplicity and singular solutions for a Liouville type system in a ball
Juan Dávila, Isabel Flores, and Ignacio Guerra
Advances in Differential Equations,
Volume 18, Number 9-10 (2013), 797-824
Existence of solutions and asymptotic analysis of a class of singularly perturbed ODEs with boundary conditions
John Bryce McLeod and Susmita Sadhu
Advances in Differential Equations,
Volume 18, Number 9-10 (2013), 825-848
Higher regularity of solutions to the singular $p$-Laplacean parabolic system
F. Crispo and P. Maremonti
Advances in Differential Equations,
Volume 18, Number 9-10 (2013), 849-894
Nonconvex mean curvature flow as a formal singular limit of the nonlinear bidomain model
Giovanni Bellettini, Maurizio Paolini, and Franco Pasquarelli
Advances in Differential Equations,
Volume 18, Number 9-10 (2013), 895-934
On the control of the Burgers-alpha model
Fágner D.. Araruna, Enrique Fernández-Cara, and Diego A. Souza
Advances in Differential Equations,
Volume 18, Number 9-10 (2013), 935-954
$BMO$ estimates for nonvariational
operators with discontinuous coefficients structured on Hörmander's vector fields on Carnot groups
Marco Bramanti and Maria Stella Fanciullo
Advances in Differential Equations,
Volume 18, Number 9-10 (2013), 955-1004
A hierarchic multi-level energy method for the control of bidiagonal and mixed n-coupled
cascade systems of PDE's by a reduced number of controls
Fatiha Alabau-Boussouira
Advances in Differential Equations,
Volume 18, Number 11-12 (2013), 1005-1072
Some properties of shallow shells with thermal effects
G. Perla Menzala and F. Travessini De Cezaro
Advances in Differential Equations,
Volume 18, Number 11-12 (2013), 1073-1104
Global regularity of solutions to the Boussinesq equations with fractional diffusion
Zhaoyin Xiang and Wei Yan
Advances in Differential Equations,
Volume 18, Number 11-12 (2013), 1105-1128
Existence and Stability of a Two-Parameter Family of Solitary Waves for an NLS-KdV System
John Albert and Santosh Bhattarai
Advances in Differential Equations,
Volume 18, Number 11-12 (2013), 1129-1164
Well-posedness and stabilization of a model system for long waves posed on a quarter plane
A.F. Pazoto and G.R. Souza
Advances in Differential Equations,
Volume 18, Number 11-12 (2013), 1165-1188
Small data in an optimal Banach space for the parabolic-parabolic and parabolic-elliptic
Keller--Segel equations in the whole space
Pierre Gilles Lemarié-Rieusset
Advances in Differential Equations,
Volume 18, Number 11-12 (2013), 1189-1208